# SDR ASAA2013032794603

- Difficulty date: March 27, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 63,614 hours, 40,242 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6549886133
- Condition: Corroded
- Location: Bs 500a-500b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY S19L SPLICE CORRODED BETWEEN BS 500A - 500B.  ACFT GROUNDED.   REMOVED AND INSTALLED NEW STRINGER SPLICE IAW SRM 53-00-53, FIG 201.
